# SDR ASAA2014011512394

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,346 hours, 8,674 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  ACFT GROUNDED. INITIALLY FOUND NO SAT PROMPT ON MCDU.  CYCLED SATCOM C/B REF.  FIM TASK 23-15-00-23-801. SYS RESTORED, OPS NORMAL.
